# SDR SIMA0405

- Difficulty date: February 9, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3868 - OVERHEAD EMERGENCY LIGHT OUT AT SEAT 4A.  REMOVED AND REPLACED BULB AT 4A.  OPS CHECK GOOD.  (M)
